question-icon

Hi My Blood Preasure This Morning Was 164 With 96

default
Posted on Fri, 24 Jul 2020
Question: hi my blood preasure this morning was 164 with 96
i took lisinopril 40ml at 7am, and i took hydrochlorothiazide 25ml at 4pm! my bp is the same can i take more?
doctor
Answered by Dr. Bhanu Partap (57 minutes later)
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello

After going through the medical query I can understand your concern and I would like to tell you that your BP levels are not that much high that requires immediate reduction so I would suggest you to monitor your blood pressure for the next three days twice a day after taking 15 minutes of rest, stick with the prescribed dosage of antihypertensives and then discussWith your treating doctor about dose adjustment of the medications as per your BP chart readings.

Till then avoid taking extra salt, junk foods and excessive caffeine.

Kind Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 4551 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hi My Blood Preasure This Morning Was 164 With 96

Brief Answer: Please refer to the detailed answer below Detailed Answer: Hello After going through the medical query I can understand your concern and I would like to tell you that your BP levels are not that much high that requires immediate reduction so I would suggest you to monitor your blood pressure for the next three days twice a day after taking 15 minutes of rest, stick with the prescribed dosage of antihypertensives and then discussWith your treating doctor about dose adjustment of the medications as per your BP chart readings. Till then avoid taking extra salt, junk foods and excessive caffeine. Kind Regards